# SDR UALA2009122904046

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 72,402 hours, 11,743 cycles
- Engine: Pwa PW4060
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Card
- Part number: 849704
- Part serial: 622
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROBE HEAT EICAS MSG.  AFTER ACFT JACKED FOUND THE FOLLOWING IND LTS ILLUM ON P11: LT AUX PITOT, FO PITOT, RT AOA. NEEDS FURTHER TROUBLESHOOTING. FOUND K518 ENERGIZED IN AIR, AT K518 PIN X2 HAD APPROX 4 VDC,SHOULD BE 28 VDC, REPLACED PSEU VOLTAGE AT K518 OK. OP CKS OK. ALSO PRIOR TO PSEU REPLACEMENT NO WIRING FAULTS NOTED ON LISTED WDS.
